# SDR P5CA2016060300124

- Difficulty date: June 3, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,158 hours, 1,992 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VAL EICAS MESSAGE IN FLIGHT, PRESSURIZATION NORMAL.  PERFORMED VALVE OPS OPEN AND CLOSED MANUALLY SATISFACTORY.  OPS CHECK AUTO MOD SEVERAL TIMES SATISFACTORY.  ALSO POWER LINE CHECKED OVERBOARD EXHAUST VALVE TO CONTROL PANEL SATISFACTORY IAW WDM 21-58-13 D280T199, REF AMM 21-58-00-501.
